Alert archive / Maine / Wind Advisories in 2014

Wind Advisory 3, NWS Gray, ME

March 25, 20148 counties in Maine; Rockingham County, Strafford County, New Hampshire

NWS Gray, ME issued this wind advisory at Mar 25, 2014, 3:35 PM EDT for 8 counties in Maine; Rockingham County, Strafford County, New Hampshire. It took effect at Mar 26, 2014, 11:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 3:35 PM EDT (19:35 UTC)
In effect from
Mar 26, 2014, 11:00 AM EDT
Expired
Mar 26, 2014, 11:00 PM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 15 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WWUS71 KGYX 251935
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
335 PM EDT TUE MAR 25 2014

...STRONG WINDS WEDNESDAY AFTERNOON...

. A LOW PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS
TO THE COAST.

MEZ021-023>026-NHZ013-014-260345-
/O.NEW.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/
KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD...
SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
335 PM EDT TUE MAR 25 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING... WINDS WILL INCREASE THROUGH WEDNESDAY MORNING AND PEAK IN THE
  LATE AFTERNOON.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE
  DIFFICULTIES... ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
4 follow-up statements
244 
WWUS71 KGYX 260058
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
858 PM EDT TUE MAR 25 2014

...STRONG WINDS WEDNESDAY AFTERNOON...

. A LOW PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS
TO THE COAST.

MEZ021-023>026-NHZ013-014-260900-
/O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/
KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD...
SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
858 PM EDT TUE MAR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EDT
WEDNESDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING... WINDS WILL INCREASE THROUGH WEDNESDAY MORNING AND 
  PEAK IN THE LATE AFTERNOON.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED 
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE 
  DIFFICULTIES... ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
397 
WWUS71 KGYX 260747
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
347 AM EDT WED MAR 26 2014

...STRONG WINDS TODAY...

.INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL
BRING STRONG WINDS TO THE COASTAL AREAS TODAY.

MEZ021-023>026-NHZ013-014-261600-
/O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/
KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD...
SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
347 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING... WINDS WILL INCREASE THROUGH THIS MORNING AND PEAK IN THE
  MID TO LATE AFTERNOON.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE
  DIFFICULTIES...ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
149 
WWUS71 KGYX 261319
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
919 AM EDT WED MAR 26 2014

...STRONG WINDS TODAY...

.INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL
BRING STRONG WINDS TO COASTAL SECTIONS LATER TODAY INTO THIS EVENING.

MEZ018>020-022-027-028-NHZ010-262300-
/O.EXA.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-INTERIOR WALDO-
KNOX-COASTAL WALDO-STRAFFORD-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS...
WINTERPORT...UNITY...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...ROCHESTER...DOVER
919 AM EDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON OR
  EARLY EVENING.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED 
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE 
  DIFFICULTIES...ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$

MEZ021-023>026-NHZ013-014-262300-
/O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/
KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD...
SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
919 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON OR
  EARLY EVENING.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED 
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE 
  DIFFICULTIES...ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$

SCHWIBS
673 
WWUS71 KGYX 261957
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
357 PM EDT WED MAR 26 2014

...STRONG WINDS WILL CONTINUE INTO THIS EVENING...

.INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL
BRING STRONG WINDS TO COASTAL SECTIONS LATER TODAY INTO THIS
EVENING.

MEZ018>028-NHZ010-013-014-270300-
/O.CON.KGYX.WI.Y.0003.000000T0000Z-140327T0300Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...
WATERVILLE...WINTERPORT...UNITY...BIDDEFORD...SACO...
OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...ROCHESTER...DOVER...SALEM...DERRY...EXETER...
PORTSMOUTH...HAMPTON
357 PM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON 
  OR EARLY EVENING.

* IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED 
  TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE 
  DIFFICULTIES...ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:25 PM EDT, 10 minutes earlier.

Area forecast discussion, Mar 25, 3:25 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
325 PM EDT TUE MAR 25 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE OFFSHORE OF NEW ENGLAND TONIGHT AND
WEDNESDAY. THIS LOW WILL INTENSIFY RAPIDLY AS IT PASSES TO OUR
EAST. COASTAL AREAS COULD SEE SOME LIGHT SNOW FROM THIS
SYSTEM...ALTHOUGH A MORE SIGNIFICANT SNOWFALL IS POSSIBLE ON THE
MID-COAST. STRONG GUSTY WINDS ARE ALSO EXPECTED ON WEDNESDAY AS
THE STORM PASSES TO OUR EAST. HIGH PRESSURE PASSES TO OUR SOUTH ON
THURSDAY. LOW PRESSURE WILL TRACK NORTH OF THE REGION ON FRIDAY
INTO SATURDAY AND BRING MUCH WARMER AIR INTO THE AREA...AND ALSO
SOME RAIN SHOWERS. AFTER A BRIEF BREAK ON SATURDAY...ANOTHER WAVE
OF LOW PRESSURE MOVES THROUGH SATURDAY NIGHT...ALTHOUGH
TEMPERATURES WILL REMAIN MILD.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION SNOW SHOWERS HAVE NOW PUSHED EAST OF OUR FORECAST
AREA...TRIGGERED ALONG A BOUNDARY THAT CONTINUE TO WEAKEN WITH
TIME. CLOUDS WILL THICKEN TONIGHT AS OCEAN STORM BEGINS TO TAKE
SHAPE OFF THE CAROLINAS.

ANOTHER COLD NIGHT ON TAP FOR THIS TIME OF THE YEAR DESPITE THE
ADVANCING CLOUD COVER. SINGLE NUMBERS EXPECTED IN THE NORTH...WITH
MAINLY TEENS IN THE SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
INTENSE CYCLONE MOVES NORTHEAST ON WEDNESDAY...PASSING EAST OF THE
BENCHMARK WITH SURFACE PRESSURES IN THE 950S MB RANGE. MODELS
CONSENSUS SUGGESTS ACCUMULATING SNOWS IN THE MIDCOAST
REGION...WITH THE NAM DOING ITS USUAL FLIP FLOPPING OVER THE LAST
FEW RUNS. PREFER A SOLUTION CLOSER TO THE EURO WHICH WILL BRING
SNOW AND BLOWING SNOW AND REDUCED VSBYS TO THE MIDCOAST REGION.
THEREFORE WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR THIS AREA
AS 3 TO 6 INCHES OF SNOW EXPECTED AND WITH SIGNIFICANT WINDS...UP
TO 50 MPH...THE BLOWING AND DRIFTING/REDUCED VSBYS COULD BE SIGNIFICANT.

WIND ADVISORIES HAVE BEEN ISSUED FOR THE REST OF THE SOUTHERN
PORTIONS OF THE FORECAST AREA. VERY STRONG WINDS OFF THE DECK BY
LATE MORNING/EARLY AFTERNOON ON WEDNESDAY.

HAVE ENDED THE WINTER WEATHER ADVISORY THE SAME TIME AS THE WIND
ADVISORIES EARLY WEDNESDAY EVENING.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS ARE IN GENERAL AGREEMENT ON THE LONGWAVE PATTERN THROUGH
EARLY NEXT WEEK...WITH SIGNIFICANT DIFFERENCES IN TIMING AND
STRENGTH OF INDIVIDUAL SHORTWAVES. WE BEGIN THE PERIOD WITH THE
UPPER TROUGH LIFTING OUT WITH RISING HEIGHTS AND MODERATING
TEMPERATURES. WITH A MORE ZONAL FLOW AND ARCTIC AIR LARGELY
BOTTLED UP TO OUR NORTH, ALONG WITH THE STRONG LATE MARCH
SUNSHINE, SPRING WILL HAVE FINALLY SPRUNG HERE IN NORTHERN NEW
ENGLAND. IN THE DAILIES...A RIDGE OF HIGH PRESSURE WILL BUILD
ACROSS THE AREA FOR THURSDAY. LOW PRESSURE AND A TRAILING COLD
FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT AND FRIDAY...
BEFORE SLIDING OFFSHORE ON SATURDAY. OVER THE PAST 24 HOURS IT
SHOULD BE NOTED THAT THE MODELS HAVE COME INTO BETTER AGREEMENT ON
THE TIMING OF THIS SYSTEM...AND THE FACT THAT A SECOND LOW WILL
TRACK NORTHEAST ALONG THIS SLOW-MOVING FRONT AND ACROSS NEW
ENGLAND LATE SATURDAY AND SATURDAY NIGHT. LOOKS LIKE RAIN ALONG
THE COASTAL PLAIN...WITH A WINTRY MIX ACROSS THE HIGHER TERRAIN AS
THE COLDER AIR SEEPS SOUTHWARD. HIGH PRESSURE AND DRIER AIR
THEN FOLLOWS THIS DEPARTING SYSTEM FOR SUNDAY AND MONDAY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...CIGS/VSBYS LOWERING TO IFR AND LIFR OVER THE MIDCOAST
TOMORROW. ELSEWHERE...MAINLY MVFR AND IFR CONDITIONS FURTHER TO
THE NORTH.  CONDITIONS IMPROVE ON WEDNESDAY NIGHT.

LONG TERM...

FRI...AREAS OF MVFR IN RAIN SHOWERS. SFC WND GUSTING TO 30 KT.

SAT PM - SUN AM...AREAS OF MVFR IN RAIN AND SNOW WITH LCL IFR POSSIBLE.
                  SFC WND GUSTING TO 25 KT.

&&

.MARINE...
SHORT TERM...STORM WARNINGS REMAIN IN EFFECT FOR ALL AREAS EXCEPT
CASCO BAY...WHERE GALE WARNINGS ARE IN EFFECT.

LONG TERM...

THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY.

FRI...GALE FORCE WINDS ARE LIKELY.

SAT...SMALL CRAFT WINDS AND SEAS ARE LIKELY.

&&

.TIDES/COASTAL FLOODING...
HIGHEST STORM SURGE AND BUILDING WAVES DO NOT COINCIDE WITH THE
MORNING HIGH TIDE. WILL HAVE TO MONITOR ON WEDNESDAY FOR POSSIBLE
COASTAL FLOOD ADVISORY TO ADDRESS SPLASH-OVER AND EROSION
POTENTIAL.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 8 AM TO 11 PM EDT WEDNESDAY FOR
     MEZ022-027-028.
     WIND ADVISORY FROM 11 AM TO 11 PM EDT WEDNESDAY FOR MEZ021-
     023>026.
NH...WIND ADVISORY FROM 11 AM TO 11 PM EDT WEDNESDAY FOR NHZ013-014.
MARINE...GALE WARNING FROM 8 AM TO 9 PM EDT WEDNESDAY FOR ANZ153.
     STORM WARNING FROM 8 AM TO 9 PM EDT WEDNESDAY FOR ANZ150>152-
     154.

&&
Hazardous weather outlook, Mar 25, 3:40 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
340 AM EDT TUE MAR 25 2014

MEZ027-028-261000-
KNOX-COASTAL WALDO-
340 AM EDT TUE MAR 25 2014

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ014-018>026-NHZ010-013-014-261000-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
340 AM EDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS INTENSE LOW PRESSURE PASSES OFFSHORE ON WEDNESDAY... WINDS WILL
STRENGTHEN OUT OF THE NORTHWEST DURING THE DAY. WINDS MAY GUST TO
40 TO 50 MPH WEDNESDAY AFTERNOON AND EVENING ALONG THE COASTAL
PLAIN AND THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-261000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
340 AM EDT TUE MAR 25 2014

...STORM WARNING IN EFFECT FROM 8 AM TO 9 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-261000-
CASCO BAY-
340 AM EDT TUE MAR 25 2014

...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012-013-NHZ001>009-261000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-
340 AM EDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:32 AM EDTGale WarningGYX54 hr
Mar 25, 3:32 AM EDTStorm WarningGYX44 hr
Mar 25, 3:37 PM EDTWinter Weather AdvisoryGYXKnox, Waldo23 hr

Nearby

Wind Advisories in Maine, 2014Wind Advisories in New Hampshire, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.